# SDR IPXA2572555

- Difficulty date: March 5, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1787-1825 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EMPENNAGE APU INLET UPPER ATTACH ANGLE CORRODED BS 1787 TO 1825, S3 RIGHT.  REPLACED ANGLE IAW DWG 148N3152
